# SDR DALA2022070804774

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 91,129 hours, 19,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 AFT CREW REST FWD RUNNING MAN EXIT SIGN INOP P/N BR9795-001. CORRECTIVE ACTION: REPLACED SAME AS PER B767 AMM 33-51 OPS CK (7944895)
